# SDR 0700513227

- Difficulty date: February 6, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 46,338 hours, 20,804 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FLIGHT LEVEL 370, ECAM MSG: L/G DOORS NOT CLOSED, WHEELS PAGE INDICATED ALL THREE GEAR DOORS OPEN.  ECAM THEN INDICATED ALL GEAR DOORS OPEN AND LEFT GEAR UNSAFE.  AIRCRAFT DESCENDED TO FLIGHT LEVEL 200 AND 215 KNOTS, TO PERFORM COM RECYCLE PROCEDURE.  BEFORE ATTEMPTING COM, THE GEAR DOORS CLOSED AND INDICATIONS WERE NORMAL.  FLIGHT CONTINUED TO MSP AT LOWER THAN PLANNED ALTITUDE, UNDER EXPEDITED ATC HANDLING DO TO INCREASED FUEL USAGE.  FLIGHT LANDED UNEVENTFULLY WITHOUT FURTHER INCIDENT.  CORRECTED BY REPLACING LEFT LANDING GEAR UPLOCK SENSOR, AND NR 2 LGCIU.
